I have been diagnosed with idiopathic...

I have been diagnosed with idiopathic anaphylaxis. Each time I had anaphylaxis and anaphylactic shock, I took pantoprazole for acid reflux. My doctor says that he doubts this is the cause as my symptoms are delayed...usually about 4-6 hrs. Has anyone experienced that type of a severe delayed reaction?

Post created 2 years ago in groups: Pantoprazole sodium and Anaphylaxis, Anaphylaxis, Pantoprazole sodium

Add comment

Comments (1)

  • Hey, I'm not quite sure what acid reflux tablets has to do with your anaphylactic reactions, but I thought I'd just mention, never take reflux tablets. The reason we get acid reflux, is because the food we eat sits on top of our stomach acid, and doesn't 'dissolve' into the stomach for a little while, causing it to come back up the esophagus. The reason it sits on top and doesn't 'dissolve' straight into the stomach is because our gut flora is not great, it doesn't have the best enzymes in it to break down the food straight away. Then we are given acid reflux tablets that are made to take the acid away (that's the burning sensation). So what its actually doing is making your gut flora even worse!!! By taking away that acid, it doesn't allow the stomach to break down the food properly, meaning we're not getting all we need from the food. You would be surprised how much the gut impacts on our health and systems. See a naturopath or herbalist if your having reflux, not a chemist. It may help you to further see what your bodies doing

    Comment written 2 years ago